| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Capsular Bag Tear (2639)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturing records were reviewed and found no deviations, non-conformances, or other manufacturing issues related to the reported event.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a haptic tore the posterior capsule during implantation of a light adjustable lens.The lens was placed in the sulcus.No additional information is available regarding the reported event.